MathSciNet Relay Station
MathSciNet bibliographic data
MR2374639 60C05 (60J99 62M09)
Galves, Antonio; Maume-Deschamps, Véronique; Schmitt, Bernard Exponential inequalities for VLMC empirical trees. ESAIM Probab. Stat. 12 (2008), 219–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement